Open Access
October, 1970 An Asymptotic Expansion for the Noncentral Wishart Distribution
George A. Anderson
Ann. Math. Statist. 41(5): 1700-1707 (October, 1970). DOI: 10.1214/aoms/1177696814


The noncentral Wishart density depends on a definite integral over the group of orthogonal matrices. This integral defines a function of the latent roots of a matrix involving the parent normal vectors and their means and covariances. An expansion for the integral in increasing powers of the reciprocals of these roots is developed using two distinct methods--an integration procedure and a substitution into a set of differential equations.


Download Citation

George A. Anderson. "An Asymptotic Expansion for the Noncentral Wishart Distribution." Ann. Math. Statist. 41 (5) 1700 - 1707, October, 1970.


Published: October, 1970
First available in Project Euclid: 27 April 2007

zbMATH: 0223.62066
MathSciNet: MR266349
Digital Object Identifier: 10.1214/aoms/1177696814

Rights: Copyright © 1970 Institute of Mathematical Statistics

Vol.41 • No. 5 • October, 1970
Back to Top